# SDR SIMA2281

- Difficulty date: August 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5075 - EMERGENCY COVE LIGHT ABOVE SEAT 10BC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
